# SDR SCNA20190206019

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL64 BETWEEN STA 312 AND 344 UNDER SCUFF PLATE AT THE R1 DOOR. REMOVED & REPLACED CORRODED R1 DOOR LOWER MAIN SILL INNER CHORD.
